• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Вопросы разрешимости линейного однородного функционально-дифференциального уравнения точечного типа

Дифференциальные уравнения. 2017. Т. 53. № 2. С. 148-159.
Бекларян А. Л., Бекларян Л. А.

The Cauchy problem for the homogeneous linear functional-differential equation of a pointwise type, defined on the line, is considered. In the case of one-dimensional equation we formulated the theorem of existence and uniqueness of solutions with estimating of its order of growth. This research is carried out within the formalism based on group peculiarities of such equations. The main difficulty is associated with the description of the spectral properties of operator, induced by the right-hand side of this equation and acting in the scale of infinite sequences.